


default search action
"An infinite family of half-arc-transitive graphs with universal ..."
Klavdija Kutnar, Dragan Marusic, Primoz Sparl (2010)
- Klavdija Kutnar
, Dragan Marusic
, Primoz Sparl:
An infinite family of half-arc-transitive graphs with universal reachability relation. Eur. J. Comb. 31(7): 1725-1734 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.